# SDR ASOA201100916

- Difficulty date: May 6, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 15,474 hours, 10,820 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 280 FLOORBEAM CORRODED AROUND FASTENER HOLES.  R & R LT SIDE BEAM FS 280.00 WITH NEW IAW SRM 51-42-06, 51-42-13, AND 51-42-21.
